# SDR ESPA20040005

- Difficulty date: October 15, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N190PA
- Make and model: Gulstm G159
- Aircraft serial: 195
- Aircraft time: 25,154 hours, 21,744 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: A

## Discrepancy

CARGO DOOR CAME OPEN IN FLIGHT.  CREW LANDED SAFELY.  IT WAS DETERMINED THAT THE DOOR WAS NOT PROPERLY SECURED BEFORE TAKEOFF.
